# SDR P5CA0801550

- Difficulty date: March 20, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 27,830 hours, 4,373 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Gimbal Joint
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION OF NR 3 THRUST REVERSER FOUND LT LOWER ACTUATOR MOUNTING BRACKET GIMBAL BROKEN.  REMOVED THE NR 3 ENGING LOWER LT ANGLE GEARBOX HOUSING AND BALLSCREW ACTUATOR AS PER AMM 78-31-22, PERFORM DVI INSPECTIONS PER EO NR 4478A065 PRIOR TO EACH CYCLE.
